RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1584–1593 (Mi de9444)  

Numerical methods. Equations in finite differences

Stability of isolated stationary points of difference equations with mixed monotonicity of the right-hand side. II

R. Z. Abdullin

Irkutsk Computer Centre, Siberian Branch of RAS

Full text: PDF file (1268 kB)

English version:
Differential Equations, 1994, 30:9, 1464–1472

Bibliographic databases:
UDC: 517.962
Received: 20.07.1990

Citation: R. Z. Abdullin, “Stability of isolated stationary points of difference equations with mixed monotonicity of the right-hand side. II”, Differ. Uravn., 30:9 (1994), 1584–1593; Differ. Equ., 30:9 (1994), 1464–1472

Citation in format AMSBIB
\Bibitem{Abd94}
\by R.~Z.~Abdullin
\paper Stability of isolated stationary points of difference equations with mixed monotonicity of the right-hand side. II
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1584--1593
\mathnet{http://mi.mathnet.ru/de9444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347811}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1464--1472


Linking options:
  • http://mi.mathnet.ru/eng/de9444
  • http://mi.mathnet.ru/eng/de/v30/i9/p1584

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:56
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020